Yet more on a stochastic economic model: Part 3A: stochastic interpolation: Brownian and Ornstein-Uhlenbeck (OU) bridges


Wilkie A. D. , ŞAHİN Ş.

ANNALS OF ACTUARIAL SCIENCE, vol.11, no.1, pp.74-99, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1017/s1748499516000208
  • Title of Journal : ANNALS OF ACTUARIAL SCIENCE
  • Page Numbers: pp.74-99

Abstract

In this paper, we develop certain properties for discrete Brownian bridges and Ornstein-Uhlenbeck bridges, which we use in the successor papers Part 3B and Part 3C to analyse real economic data series, with a view to constructing stochastic interpolation models for the Wilkie asset model.